# SDR NACA20230707012

- Difficulty date: July 1, 2023
- Submitted: July 8, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 109,495 hours, 18,580 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE FWD CARGO LOWER DOOR CUTOUT A SUPPORT CORROSION AT STA487.67,RBL38 TO RBL 41. REMOVED AND REPLACED THE DAMAGED SUPPORT AT FWD CARGO LOWER DOOR CUTOUT STA 487.67 RBL38 TO RBL41 AS PER B767-300 SRM 51-40-02 REVISION NO. 122 APR 15/2023.
